# SDR 2003FA0000359

- Difficulty date: February 14, 2003
- Submitted: April 3, 2003
- Operation: General aviation
- Aircraft: N26499
- Make and model: Cessna 172R
- Aircraft serial: 17280730
- Engine: Lyc IO360A1A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1 INSPECTION FOUND A CRACK IN THE FIREWALL AT THE LOWER ROW OF RIVETS ATTACHING THE BATTERY BOX TO THE FIREWALL.   UPON REMOVAL OF BOX FOR REPAIR FOUND 2ND CRACK UNDER THE OUTBOARD VERTICAL ROW OF RANGE IN MFG SB FIREWALL INSPECTION.
